# SDR UIEA2018100802199

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,150 hours, 20,714 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR L FUEL PUMP MSG DISPLAYED AFTER ENG START, LEFT C PUMP DISPLAYED PRESSURE LIGHT. PERFORMED VOLTAGE CHECK AT LT CENTER FUEL PUMP AT PINS 2,4,6, 115VOLTS AC PERFORMED VOLTAGE CHECK AT LT FUEL OVRD PUMP CONT RELAY AT PINS A2,B,C2 115 VOLTS AC NOTED, THEN ALSO CHECKED VOLTAGE AT PINS X1 AND X2 28 VOLTS NOTED. THEN CHECKED VOLTAGE COMING OUT AT PINS A1,B1,C1 115 VOLTS AC NOTED. FOUND CONNECTOR ON LT CENTER FUEL PUMP CONTAMINATED. CLEANED CONNECTOR IAW SWPM 20-60-01 PERFORMED OPS CHECK OF LT CENTER FUEL PUMP IAW AMM 28-31-0, OPS CHECK GOOD. VOLTAGE CHECK IAW WDM 28-22-12 SHEET 1.
